# SDR AWXA200401380

- Difficulty date: November 14, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 29,520 hours, 13,136 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470422204
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-08 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 43 LT AT FS 55 IN AFT CARGO COMPARTMENT.  MAINTENANCE BLENDED OUT CORROSION ON STRINGER 43 LT AT FS 55 AND REMOVED STRINGER TIE CLIP; FABRICATED A REPAIR ANGLE AND SHIM FOR BLEND OUT, AND FABRICATED A NEW REPLACEMENT TIE CLIP DUE TO NEW THICKNESS OF REPAIR AREA; INSTALLED REPAIR PARTS IAW A320 SRM 53-00-13, FIG. 202.
